Pacific Journal of Mathematics

Error bounds for iterative solutions of Fredholm integral equations

L. B. Rall

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 977-986.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000962

Mathematical Reviews number (MathSciNet)
MR0079341

Zentralblatt MATH identifier
0067.35803

Subjects
Primary: 65.3X

Citation

Rall, L. B. Error bounds for iterative solutions of Fredholm integral equations. Pacific J. Math. 5 (1955), no. 2, 977--986. https://projecteuclid.org/euclid.pjm/1172000962


Export citation

References

  • [1] Stefan Banach, Theorie des operations lineaires, Warsaw, 1932.
  • [2] Hans Bckner, Die praktische Behandlung von Inegralgleichungen, Berlin,Springer- Verlag, 1952.
  • [3] Richard Courant and David Hubert, Methoden der mathcmatischcnPhysik, 2d ed. Vol. 1. Berlin, Springer, 1931.
  • [4] I. Fredholm, Sur une classe d'equations foncionnelles,Acta Math., 27 (1903), 365- 390.
  • [5] G.H. Hardy, J. E. Littlewood, and G.Plya, Inequalities, London, CambridgePress, 1934.
  • [6] A.T. Lonseth, The propagation of error in linear problems,Trans. Amer. Math. Soc, 62 (1947), 193-212.
  • [7] Paul A. Samuelson, Rapidly converging solutions to integral equations, J. Math. Phys., 31 (1953), 276-286.
  • [8] Carl Wagner, On the solution of Fredholm integral equation of the second kind by iteration, J. Math. Phys., 30 (1951), 23-30.
  • [9] J. Weissinger, Zur Theorie und Anwendungen des Iteration schrfahrens, Math. Nachr., 8 (1952), 193-212.
  • [10] Georg Wiarda, Integral gleichungen unter besonderer Berucksichtigen der Anwendungen, Leipzig, B.G. Teubner, 1930.
  • [11] A.C. Zaanen, Linear analysis, New York, Interscience, 1953.